Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 2, Pages 347–351 (Mi zvmmf4833)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical solution of the Kolmogorov–Feller equation with singular singularities

N. A. Baranov, L. I. Turchak

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: A method is proposed for solving the Kolmogorov–Feller integro-differential equation with kernels containing delta function singularities. The method is based on a decomposition of the solution into regular and singular parts.

Key words: Kolmogorov–Feller integro-differential equation, kernel with delta function singularities, numerical method.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:2, 330–334

Bibliographic databases:

UDC: 519.676
Received: 01.02.2009
Revised: 14.07.2009

Citation: N. A. Baranov, L. I. Turchak, “Numerical solution of the Kolmogorov–Feller equation with singular singularities”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010), 347–351; Comput. Math. Math. Phys., 50:2 (2010), 330–334

Citation in format AMSBIB
\Bibitem{BarTur10}
\by N.~A.~Baranov, L.~I.~Turchak
\paper Numerical solution of the Kolmogorov--Feller equation with singular singularities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 2
\pages 347--351
\mathnet{http://mi.mathnet.ru/zvmmf4833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681159}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..330B}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 2
\pages 330--334
\crossref{https://doi.org/10.1134/S0965542510020144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277336800014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950498518}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4833
  • http://mi.mathnet.ru/eng/zvmmf/v50/i2/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Baranov, L. I. Turchak, “Finite element solution of the Kolmogorov–Feller equation”, Comput. Math. Math. Phys., 51:4 (2011), 609–615  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:335
    Full text:98
    References:42
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022